Remark to a paper of J.A. Baker. (Short Communication).
Aequationes mathematicae, Tome 18 (1978), pp. 395-396
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1978__18_136800,
author = {K. Lajk\'o},
title = {Remark to a paper of {J.A.} {Baker.} {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {395--396},
year = {1978},
volume = {18},
url = {http://geodesic.mathdoc.fr/item/AM2_1978__18_136800/}
}
K. Lajkó. Remark to a paper of J.A. Baker. (Short Communication).. Aequationes mathematicae, Tome 18 (1978), pp. 395-396. http://geodesic.mathdoc.fr/item/AM2_1978__18_136800/